MathSciNet Relay Station
MathSciNet bibliographic data
MR1384393 (97b:35063) 35J65 (35B05 35J20 49R05 58E05)
Benci, Vieri; Cerami, Giovanna Multiple positive solutions of some elliptic problems via the Morse theory and the domain topology. Calc. Var. Partial Differential Equations 2 (1994), no. 1, 29–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement